Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 7, 2007, 3:57 AM CDT for Creek County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2007, 3:57 AM CDT (08:57 UTC)
- Expired
- May 7, 2007, 4:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Creek County, OK
The radar
The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:27 AM CDT | HAIL 0.88 | Depew, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2453 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 070857
SVRTSA
OKC037-070945-
/O.NEW.KTSA.SV.W.0089.070507T0857Z-070507T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 445 AM CDT
* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR DEPEW...MOVING NORTHEAST AT
40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRISTOW...
SLICK...KELLYVILLE AND SAPULPA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3607 9656 3565 9652 3571 9630 3585 9618
3609 9604
$$2 follow-up statements
000
WWUS54 KTSA 070918
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT MON MAY 7 2007
OKC037-070945-
/O.CON.KTSA.SV.W.0089.000000T0000Z-070507T0945Z/
CREEK OK-
417 AM CDT MON MAY 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR CREEK COUNTY...
AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR KELLYVILLE...MOVING
NORTHEAST AT 40 MPH. A SECOND SEVERE STORM WAS LOCATED NEAR
DEPEW...ALSO MOVING NORTHEAST AT 40 MILES AN HOUR.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAPULPA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3607 9656 3565 9652 3571 9630 3585 9618
3609 9604
$$000
WWUS54 KTSA 070942
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 AM CDT MON MAY 7 2007
OKC037-070952-
/O.EXP.KTSA.SV.W.0089.000000T0000Z-070507T0945Z/
CREEK OK-
442 AM CDT MON MAY 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR CREEK COUNTY EXPIRES AT 445 AM
CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3607 9656 3565 9652 3571 9630 3585 9618
3609 9604
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:50 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 7, 2:50 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 250 AM CDT MON MAY 7 2007 .MESOSCALE UPDATE... CONVECTION IS PUSHING DEEPER INTO EASTERN OKLAHOMA. CAPE TO 700 MB IS CONFINED TO A NARROW RIBBON AHEAD OF THE LINE FROM LINCOLN COUNTY SOUTH. NO APPRECIABLE CAPE TO 700 MB EXISTS IN THE TULSA FORECAST AREA...SO A WEAKENING OF THE STORMS IS LIKELY AS THEY MOVE FURTHER EAST. EXPERIMINETAL WIND GUST ANALYSIS SHOWS A NARROW RIBBON OF HIGHER WIND POTENTIAL FROM TULSA SOUTH...WITH LOWER VALUES IN FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS...SO EVEN THE WEAKER STORMS MAY PRODUCE LOCALLY STRONG WINDS...AND THIS TREND WILL BE MONITORED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, May 6, 9:39 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 939 PM CDT SUN MAY 6 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 929 PM CDT SUN MAY 6 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA ONSET....ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREA ALONG AND NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... MOIST AND UNSTABLE AIR MASS THAT WAS WEAKLY CAPPED ALLOWED THUNDERSTORMS TO RAPIDLY DEVELOP DURING THE EVENING HOURS. LOW LEVEL WIND SHEAR IS SUFFICIENT TO INDUCE ROTATION WITH THREAT OF TORNADOES. THREAT OF SEVERE WEATHER WILL CONTINUE INTO THE EARLY MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO MOVE EAST THIS WEEK SO THUNDERSTORM CHANCES WILL PERSIST MUCH OF THE WEEK. THERE WILL BE SOME CHANCE OF SEVERE WEATHER BUT HEAVY RAIN WILL BECOME THE PRIMARY THREAT AS THE WEEK GOES ON. EMERGENCY MANAGEMENT PLANNING STATEMENT... REMAIN ALERT TO THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 7, 12:59 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT MON MAY 7 2007
OKZ054-070615-
OSAGE OK-
1259 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 1259 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES NORTH OF HULAH TO 2 MILES SOUTHWEST OF
HULAH TO 3 MILES SOUTH OF BIGHEART...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BIGHEART AND HULAH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3683 9602 3680 9604 3679 9631 3700 9613
3700 9601 3699 9603Special weather statement, May 7, 1:33 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT MON MAY 7 2007
OKZ054-070700-
OSAGE OK-
133 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 133 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF WEBB CITY...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WEBB CITY...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3680 9676 3679 9659 3700 9648 3699 9675Special weather statement, May 7, 1:50 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT MON MAY 7 2007
OKZ054-059-070730-
OSAGE OK-PAWNEE OK-
150 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND NORTHERN PAWNEE
AT 150 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF GRAINOLA TO 4 MILES
NORTHEAST OF FAIRFAX TO 4 MILES SOUTHWEST OF PAWNEE...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...FAIRFAX...
PERSHING...BURBANK...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
GRAINOLA...PAWNEE...BLACKBURN...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH ALONG
...AND OCCASIONALLY TO THE EAST OF THE PRECIPITATION. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3694 9677 3660 9676 3627 9691 3634 9643
3673 9618 3707 9619Special weather statement, May 7, 2:34 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT MON MAY 7 2007
OKZ054>056-060-061-070815-
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
234 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
OSAGE AND NORTHEASTERN TULSA
AT 234 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BIGHEART TO 6 MILES SOUTHEAST OF PERSHING TO 18
MILES WEST OF SPERRY TO 40 MILES SOUTHWEST OF SPERRY...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WANN...OOLOGAH...BARNSDALL...HULAH...OWASSO...SKIATOOK...
COLLINSVILLE...BARTLESVILLE AND COPAN.
THE THUNDERSTORMS ACROSS WESTERN PORTIONS OF OSAGE AND PAWNEE
COUNTIES ARE PRODUCING STRONG OUTFLOW WINDS THAT ARE MOVING EAST AT
ABOUT 40 MPH. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE ALONG...
AND SEVERAL MILES AHEAD OF THE AREA OF THUNDERSTORMS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3694 9629 3626 9630 3626 9568 3694 9568Special weather statement, May 7, 2:40 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT MON MAY 7 2007
OKZ054>056-059>061-064-070830-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON
OK-
240 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
OSAGE...NORTHERN CREEK...NORTHERN TULSA AND SOUTHEASTERN
PAWNEE
AT 240 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES EAST OF BIGHEART TO BARNSDALL TO 5 MILES
NORTH OF WESTPORT TO OILTON...MOVING EAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BARTLESVILLE...TULSA
...KEYSTONE LAKE...MANNFORD...SANDSPRINGS...AND OWASSO.
THE THUNDERSTORMS ACROSS WESTERN PORTIONS OF OSAGE AND PAWNEE
COUNTIES ARE PRODUCING STRONG OUTFLOW WINDS THAT ARE MOVING EAST AT
ABOUT 40 MPH. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE ALONG...
AND SEVERAL MILES AHEAD OF THE AREA OF THUNDERSTORMS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3692 9625 3653 9629 3628 9641 3599 9676
3609 9608 3637 9574 3663 9561 3701 9556Special weather statement, May 7, 3:31 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
331 AM CDT MON MAY 7 2007
OKZ054>062-064>066-070930-
CRAIG OK-CREEK OK-MAYES OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE
OK-OTTAWA OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
331 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE...ROGERS...CRAIG...NORTHWESTERN OTTAWA...
NOWATA...SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...CREEK...
TULSA...NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 331 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 6 MILES WEST OF
JENNINGS TO 30 MILES SOUTHWEST OF PADEN...MOVING EAST AT 30 MPH.
A LARGE PORTION OF WESTERN OKMULGEE...ROGERS...CRAIG...NORTHWESTERN
OTTAWA...NOWATA...SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...CREEK...
OKFUSKEE...TULSA...NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 430 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9539 3621 9669 3545 9658 3528 9602
3617 9580 3699 9448The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:15 PM CDT | Special Weather Statement | TSA | Nowata | 15 min |
| May 6, 8:44 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 6, 8:52 PM CDT | Special Weather Statement | TSA | Tulsa | 53 min |
| May 6, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 65 min |
| May 6, 9:17 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 6, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 48 min |
| May 6, 9:31 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| May 6, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 6, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| May 6, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 59 min |
| May 6, 10:35 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| May 6, 10:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| May 6, 11:04 PM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| May 6, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 48 min |
| May 6, 11:40 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| May 6, 11:49 PM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 7, 12:01 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 7, 12:20 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| May 7, 12:56 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 7, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 7, 1:33 AM CDT | Special Weather Statement | TSA | Osage | 27 min |
| May 7, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 40 min |
| May 7, 2:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| May 7, 2:40 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 50 min |
| May 7, 3:31 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more | 59 min |
| May 7, 3:46 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 24 hr |
| May 7, 4:45 AM CDT | Special Weather Statement | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more | 60 min |
| May 7, 5:21 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 6 hr |
| May 7, 6:14 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 4 hr |
| May 7, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 61 min |
| May 7, 6:34 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| May 7, 6:40 AM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 7, 6:53 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 7, 7:53 AM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| May 7, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 52 min |
| May 7, 8:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 7, 8:40 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| May 7, 10:02 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 7, 12:16 PM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| May 7, 12:50 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 55 min |
| May 7, 1:25 PM CDT | Flash Flood Warning | TSA | Latimer | 3 hr |
| May 7, 2:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.